# SDR 00FDEA00278

- Difficulty date: April 21, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655895314
- Condition: Corroded
- Location: Floor/Sidewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 330,  CORROSION ON TOP OF LT FLOOR TO SIDEWALL SUPPORT AROUND NUTPLATES FROM BS 590 TO 650, LBL 23, WL 155 AT STR LH 26.**  S/D  **  R&R PER SRM 51-30-2 & 51-30-5,   51-30-1.
